# SDR IPXA2025080632499

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,762 hours, 18,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0896
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.   REVERSED DMP 33-50-4 AS REQUIRED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW A.M.M. 33-51-01-000-802/400-802. PERFORMED OPERATIONAL TEST AS PER TASK# 33-51-01-700-802 AND FOUND SATISFACTORY. THIS CLEARS DEFERRAL [T3F18E0076GAD]. PLACARD REMOVED. OK FOR CONTINUE IN SERVICE.
